# SDR R61A201401250198

- Difficulty date: January 25, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: A/C Pack Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT PACK DUCT BRACKET CRACKED JUST FWD OF LT PACK ASSY. MX R & R DUCT BRACKET IAW SRM 51-41-01.
